Quasilinearization methods for nonlinear differential-functional parabolic equations: unbounded case

Volume 90 / 2007

Agnieszka Bart/lomiejczyk Annales Polonici Mathematici 90 (2007), 247-263 MSC: 35K10, 35K15, 35R10. DOI: 10.4064/ap90-3-5

Abstract

We consider the Cauchy problem for nonlinear parabolic equations with functional dependence represented by the Hale functional acting on the unknown function and its gradient. We prove convergence theorems for a general quasilinearization method in natural subclasses of unbounded solutions.

Authors

  • Agnieszka Bart/lomiejczykDepartment of Applied Mathematics
    Technical University of Gda/nsk
    Gabriela Narutowicza 11/12
    80-952 Gda/nsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image